Extensions of Kripke models

Logic Journal of the IGPL 25 (5):697-699 (2017)
  Copy   BIBTEX

Abstract

This article has no associated abstract. (fix it)

Links

PhilArchive



    Upload a copy of this work     Papers currently archived: 76,297

External links

Setup an account with your affiliations in order to access resources via your University's proxy server

Through your library

Similar books and articles

Preservation theorems for Kripke models.Morteza Moniri & Mostafa Zaare - 2009 - Mathematical Logic Quarterly 55 (2):177-184.
Kripke models for subtheories of CZF.Rosalie Iemhoff - 2010 - Archive for Mathematical Logic 49 (2):147-167.
Homomorphisms and chains of Kripke models.Morteza Moniri & Mostafa Zaare - 2011 - Archive for Mathematical Logic 50 (3-4):431-443.
Back and Forth Between First-Order Kripke Models.Tomasz Połacik - 2008 - Logic Journal of the IGPL 16 (4):335-355.
Classical and Intuitionistic Models of Arithmetic.Kai F. Wehmeier - 1996 - Notre Dame Journal of Formal Logic 37 (3):452-461.
Submodels of Kripke models.Albert Visser - 2001 - Archive for Mathematical Logic 40 (4):277-295.
Kripke-style models for typed lambda calculus.John C. Mitchell & Eugenio Moggi - 1991 - Annals of Pure and Applied Logic 51 (1-2):99-124.
On cofinal extensions of models of arithmetic.Henryk Kotlarski - 1983 - Journal of Symbolic Logic 48 (2):253-262.
Rudimentary Kripke models for the intuitionistic propositional calculus.Kosta Došen - 1993 - Annals of Pure and Applied Logic 62 (1):21-49.

Analytics

Added to PP
2017-06-27

Downloads
28 (#418,731)

6 months
1 (#450,425)

Historical graph of downloads
How can I increase my downloads?

Citations of this work

No citations found.

Add more citations

References found in this work

Submodels of Kripke models.Albert Visser - 2001 - Archive for Mathematical Logic 40 (4):277-295.
Syntactic Preservation Theorems for Intuitionistic Predicate Logic.Jonathan Fleischmann - 2010 - Notre Dame Journal of Formal Logic 51 (2):225-245.
Preservation theorems for Kripke models.Morteza Moniri & Mostafa Zaare - 2009 - Mathematical Logic Quarterly 55 (2):177-184.

Add more references